# SDR CALA2014103192646

- Difficulty date: October 31, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 51,720 hours, 10,913 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Selector Switch
- Condition: Dirty
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L EPAS BATTERY INOPERATIVE.  FOUND DOOR 4L MODE SELECTOR SWITCH CONNECTOR DIRTY.  CLEANED & OPERATIONS CHECKED NORMAL IAW MM 52- 11-20.
